Jump to content
CrazyBoards.org

Phoenix_Rising

Inmate
  • Content Count

    10,481
  • Joined

  • Last visited

Everything posted by Phoenix_Rising

  1. Are you seeing a therapist? They can provide you with coping skills that will help you get through the days when you are symptomatic.
  2. What do you find relaxing? Playing on the computer? Watching tv? Try taking some deep breaths. It really calms me to be outside, feeling the wind and the sun. If this continues, I would consider calling my pdoc.
  3. Mental illness tricks us into thinking we're worthless, lazy, no good. Remind yourself of your good qualities. Do things you enjoy...that make you happy. I'm glad you're looking for a tdoc and pdoc. It helps so much to talk to someone, as Melissa said.
  4. Granted! But she's speaking a language you can't understand. I wish my plants would provide beautiful tomatoes.
  5. I'm not sure if this is what you mean, but I often feel agitated and restless...its how I experience hypomania. When you find yourself endlessly searching Craigslist, try taking a few deep breaths and walking away from the computer for a few minutes. Go outside. Anything to shake yourself out of that state for a few minutes.
  6. Interesting that your pdoc thinks benzos and stims cancel each other out. I've been on Vyvanse and Klonopin for years and it works just fine. I also take Gabapentin and Metrotropol for anxiety.
  7. At the right doses, both Zyprexa and Seroquel help me sleep. I've taken as little as 5 mg of Zyprexa and currently take 75 mg of Seroquel. I had to experiment to find just the right dose (ie. no hangover, but still sleeping).
  8. If you're looking to keep your anxiety under control but just want off the xanax, I would also suggest using klonopin as, like San said, its longer-lasting. I have a much easier time weaning off klonopin than I do xanax. Just keep taking things slow and talk with your pnurse about a weaning schedule that alternates with klonopin. Sorry, you probably know all this...just adding my two cents.
  9. I'm glad you came down off the hypo ledge and I hope you are able to sleep better now. I am with dances; an all out blitzkreig is the approach my pdoc takes. I use 50-75 mg Seroquel plus 1 mg of Klonopin to sleep. Yes, its a heavy load along with my other meds, but sleep is so important. I find that the longer I go with interrupted sleep, the more hypomanic I become. I like CRT's suggestion to lie in a dark room, even if you can't sleep. And all the suggestions for coloring, mindfulness, meditation are great. Here's to smooth sailing...and good luck at your pdoc appt.
  10. I think its important that you now can say, with fair certainty, that ADs cause manic symptoms. However, just b/c ADs cause problems doesn't mean that the rest of your meds need to be chucked. We all experience various side effects on meds. The question becomes, are the side effects worth the relief in psychiatric symptoms?
  11. Talking with your therapist about this would definitely be helpful. He/She is very likely accustomed to hearing about their patients' desire to commit suicide. Even though I would likely never kill myself (I made a promise to my husband and son), it still lingers in the back of my mind as an escape hatch. But I feel safer, somehow, knowing I've made that promise. I've been to that low, hellish point you refer to. My best advice is to have a plan for if things get bad. Like call pdoc, try other meds, mindfulness and/or meditation, increased time with tdoc. etc. Its much better to have a survival plan.
  12. I've been IP three times, once at my local psychiatric hospital (not very helpful) and twice at Mayo in Minnesota. My local hospital was basically a place to keep me safe until I no longer felt like hurting myself. We did some group therapy, but nothing substantial and meds were adjusted. My experience at Mayo was much different. We had art therapy, group therapy, lectures, meetings with recreational therapists and social workers. They taught CBT, which I was familiar with, but appreciated getting into in depth. My meds were adjusted and the second time I was in Mayo, I began receiving Zyprexa which brought me out of a 10 year period of bipolar II cycling. In all three cases, it was a good place to be safe and get some rest and interact with others that shared my problems. I hope you find it to be a helpful experience.
  13. I like Woo's suggestion. I also agree with SashaSue that your potential hypomania needs attention. I have cycled from suicidal depression to hypomania within days. Hypomania is so uncomfortable and the anger is really hard to cope with. Try not to be so hard on yourself for questioning your mood states. Its only natural that you would be concerned and want some answers.
  14. I'm sorry, dedoubt, I misread your post and misunderstood that you are not taking meds. In light of that, is there a therapist you can talk with? I know that probably sounds weak, but it might help to just get your feelings out there.
  15. I've noticed that when I become obsessed with something it is usually b/c I'm anxious and my mind is wandering around trying to find something to latch onto. I tend to "think circularly" about various issues/objects, almost like a mental rocking back and forth. I find using mindfulness techniques helpful...focusing on the now and how my body feels this minute. I take some deep breaths and try to clear the tension from my body. Often an issue will float to the surface that turns out to be what I'm actually worried about and I can then work on processing that instead of obsessing about objects. Do you have a therapist and/or pdoc? I think it would be very helpful to talk with them about your thoughts.
  16. I think krinkle and asho have a good idea in going to the ER. I agree that it is a priority for you to get your meds and I think explaining this to whomever you talk to, whether it be ER staff or the clinic you're trying to get into, is a good idea. I know IP isn't what you want, but they could keep you safe AND regulate your meds. You don't deserve to feel this way.
  17. I take 2 mg of Rexulti in the morning (its supposed to be activating which I believe b/c I experienced insomnia when taking my dose at night). My pdoc felt that Rexulti would be a better choice for me side effect-wise than Zyprexa. I've made the switch and, so far so good. My mood stability has been variable due to the insomnia, but I think that's a matter of working out some med kinks.
  18. I agree, cerb, I really like the way you phrased your response. No need to feel guilty, especially over feeling better once you left. To me, that says you did an effective job of using your coping skills to head off a potential panic attack.
  19. As I'm sure you know, it can take awhile for the effects of meds to shake out and for you to get a more accurate read on what might be side effect vs. symptom. As sugarsugar suggested, monitor your moods in the morning or evening (and any other time you have symptoms/side effects). This will help you and and your pdoc determine if the medicine and/or dosage is right for you. The geared up feeling sucks...I feel you.
  20. Hello mugwart and Welcome to Crazyboards! I hope you like it here.
  21. Hi Veli and Welcome to Crazyboards! I think you'll find that the members of this community are very informative and supportive.
  22. No, confusedllama, there isn't an 18+ rule. Welcome to Crazyboards! Please feel free to PM a mod and/or admin if you need anything. I hope we're able to provide some assurance and advice.
  23. That sounds very stressful and scary. I agree with Melissa that seeing a pdoc would be a good idea. There are other medicines you can try. How often do you see your counselor? Has he/she discussed any coping techniques with you? Things that could help bring your stress level down?
  24. He's an idiot and has the empathy of a troll. I keep thinking Americans are going to wake up and smell the bullshit.
  25. I thought Ivana said she felt "violated" by Trump but didn't outright accuse him of rape? FWIW I think marital rape is legit. No always means No, even if you're married. Its not like you get a Free Sex pass when you wed.
×
×
  • Create New...